# SDR DALA2023053004305

- Difficulty date: May 30, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 45,389 hours, 23,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 PASSENGER CREW DOOR 832 DOOR DAMPER AT AFT GALLEY AREA DOES NOT PASS TEST. CORRECTIVE ACTION: REPLACED DAMPER. OK FOR SERVICE. (2790934)
